ON HEINZ INEQUALITY

Search this Article

Author(s)

    • ANDRUCHOW E.
    • Departamento de Mathematica, Facultad de Ciencias Exactas, Universidad de Buenos Aires
    • CORACH G.
    • Departamento de Mathematica, Facultad de Ciencias Exactas, Universidad de Buenos Aires
    • STOJANOFF D.
    • Departamento de Mathematica, Facultad de Ciencias Exactas, Universidad de Buenos Aires

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(1), 413-145, 1997-07-01

References:  10

Codes

  • NII Article ID (NAID)
    10008786287
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top